# SDR FDEA2019012950206

- Difficulty date: January 25, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 32,591 hours, 17,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  663     33-50  0722     25JAN19  PIT  OPEN  U  COURIER AREA EMERGENCY LIGHT TEST INOP.   FACT 01FEB19 16:15   BWI                                                                 MALFUNCTION NOT VERIFIED.  SYSTEM CKS GOOD PER A300                               AMM 33-51-00-05.  PLACARD REMOVED.  A/C OK FOR                                    SERVICE.
